# SDR SWIA202164352

- Difficulty date: December 5, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN JUST AFT OF FS 942.00 AT APPROX STR 27 AT  EXISTING DOUBLER THERE IS DEEP GOUGING AND WEAR CAUSED BY FAIRING.     (C-CHECK RO 2/16/2022)    PERFORMED PERMANENT REPAIR ON STGR27 AT APPROX. FS942.00. REF. REO 670-53-00-290 REV -F DATE 2019/04/26 / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / PRESSURE CHECK GOOD.
